# SDR AALA20071776

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHT AT SEAT 4E MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 4E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
